フォロー
Igor Pak
Igor Pak
Department of Mathematics, UCLA
確認したメール アドレス: math.ucla.edu - ホームページ
タイトル
引用先
引用先
Partition bijections, a survey
I Pak
The Ramanujan Journal 12, 5-75, 2006
2002006
Lifting Markov chains to speed up mixing
F Chen, L Lovász, I Pak
Proceedings of the thirty-first annual ACM STOC, 275-281, 1999
1811999
Log-concavity of the partition function
S DeSalvo, I Pak
The Ramanujan Journal 38, 61-73, 2015
1182015
Groups of intermediate growth: an introduction
R Grigorchuk, I Pak
L’Enseignement Mathématique 54 (3-4), 251-272, 2008
108*2008
The product replacement algorithm and Kazhdan’s property (T)
A Lubotzky, I Pak
Journal of the American Mathematical Society 14 (2), 347-363, 2001
1062001
Lectures on discrete and polyhedral geometry
I Pak
Manuscript (http://www.math.ucla.edu/~pak/book.htm), 2010
1052010
A direct bijective proof of the hook-length formula
JC Novelli, I Pak, AV Stoyanovskii
Discrete Mathematics and Theoretical Computer Science 1, 53–67, 1997
1021997
What do we know about the product replacement algorithm?
I Pak
Groups and Computation 3, 301-347, 2001
972001
On non-uniqueness of percolation on nonamenable Cayley graphs
I Pak, T Smirnova-Nagnibeda
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 330 (6), 495-500, 2000
902000
Hamiltonian paths in Cayley graphs
I Pak, R Radoičić
Discrete Mathematics 309 (17), 5501-5508, 2009
86*2009
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Ser. A 154, 350-405, 2018
842018
Combinatorics and geometry of Littlewood–Richardson cones
I Pak, E Vallejo
European Journal of Combinatorics 26 (6), 995-1008, 2005
792005
The Kauffman bracket of virtual links and the Bollobás-Riordan polynomial
S Chmutov, I Pak
Moscow Mathematical Journal 7 (3), 409-418, 573, 2007
77*2007
Bijections for refined restricted permutations
S Elizalde, I Pak
Journal of Combinatorial Theory, Ser. A 105, 207-219, 2004
722004
Increasing trees and alternating permutations
AG Kuznetsov, IM Pak, AE Postnikov
Russian Mathematical Surveys 49 (6), 79, 1994
701994
Four questions on Birkhoff polytope
I Pak
Annals of Combinatorics 4, 83-90, 2000
632000
The product replacement algorithm is polynomial
I Pak
Proc. FOCS 2000, 41st Annual Symposium, 476-485, 2000
622000
The shape of random pattern-avoiding permutations
S Miner, I Pak
Advances in Applied Mathematics 55, 86-130, 2014
602014
Hook length formula and geometric combinatorics
I Pak
Sém. Lothar. Combin 46, B46f, 2001
582001
Rigidity and polynomial invariants of convex polytopes
M Fedorchuk, I Pak
Duke Math. J. 129 (2), 371-404, 2005
562005
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20